# SDR QXEA2012120401630

- Difficulty date: December 4, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 14,823 hours, 15,769 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Part number: 6617304
- Part serial: AUG06178
- Condition: Leaking
- Location: Parking Brake
- Part time: 14,823 hours, 15,769 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, NR 2 HYD FLUID QUANTITY DECREASED RESULTING IN NR 2 ENG HYD PUMP CAUTION AND NR 2 ISO VALVE CAUTION.  RAN THE NR 2 HYD FLUID QUANTITY LOW CHECKLIST.  PUMP MAY HAVE RAN FOR 1-2 MINUTES WITH 0 QTY.  ALSO CONDUCTED ALTERNATE LANDING GEAR EXTENSION CHECKLIST.  LANDING UNEVENTFUL.  FOUND LEAK AT PARKING BRAKE CONTROL VALVE.   R & R PARKING BRAKE CONTROL VALVE IAW AMM 32-44-01-000/400-801.  OPS TEST GOOD.  LEAK TEST GOOD.  REF WO 145098 FOR ALL WORK PERFORMED.  NO OTHER DEFECTS NOTED AT THIS TIME.
